# SDR CALA2013091091168

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 53,559 hours, 14,049 cycles
- Engine: Pwa PW4056
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR LEVER WOULD NOT MOVE TO UP POSITION IN FLIGHT, WAS FREE TO MOVE TO UP POSITION  WHEN LOCK OVERRIDE PUSHED.  IAW MM-32-30-00- 0100 SERIES PAGES FIGURE 104. MRM 32321.
